MathSciNet Relay Station
MathSciNet bibliographic data
MR2241956 (2007a:14055) 14L35 (20G15)
Bonnafé, Cédric; Rouquier, Raphaël On the irreducibility of Deligne-Lusztig varieties. C. R. Math. Acad. Sci. Paris 343 (2006), no. 1, 37–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement